Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 24
Published by Belianum.
Year of issue 2016.
ISSN 1338-712X, ISBN 978-80-557-1198-0 (printed ed.)
Pages 60
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (1.1 MB).

Contents
1. 
  Pages 3-14
  by G. Czédli and L. L. Stachó
  Download Download PDF PDF (578 KB)
 
2. 
  Pages 15-31
  by F. Forouzesh and M. Mirhosseini
  Download Download PDF PDF (438 KB)
 
3. 
  Pages 33-37
  by V.P. Kostov
  Download Download PDF PDF (421 KB)
 
4. 
  Pages 39-42
  by I. Nikoufar
  Download Download PDF PDF (364 KB)
 
5. 
  Pages 43-57
  by M. Remili and D. Beldjerd
  Download Download PDF PDF (452 KB)
 
6. 
  Pages 59-60
  by F. Saidak
  Download Download PDF PDF (331 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016